# SDR CA960508005

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 382G
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 6120 · Propeller Controlling System
- Part: Valve Housing
- Part number: 582855
- Condition: Malfunction
- Location: #4 Eng Prop
- Component: Hamstd, 54H60117
- Stage of operation: AP
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN)ON APPROACH, TORQUE ON #4 ENGINE COULD NOT BE REDUCED BELOW 5000 LBS. ON LANDING, PROP FAILED TO GO INTO BETA RANGE, ENGINE SHUTDOWN. #4 VALVE HOUSING REPLACED.
